RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 2(260), Pages 3–41 (Mi umn1800)  

This article is cited in 3 scientific papers (total in 3 papers)

Stochastic extremal problems and the strong Markov property of random fields

I. V. Evstigneev


Full text: PDF file (2521 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:2, 1–49

Bibliographic databases:

UDC: 519.2
MSC: 60G60, 60G50
Received: 21.03.1986

Citation: I. V. Evstigneev, “Stochastic extremal problems and the strong Markov property of random fields”, Uspekhi Mat. Nauk, 43:2(260) (1988), 3–41; Russian Math. Surveys, 43:2 (1988), 1–49

Citation in format AMSBIB
\Bibitem{Evs88}
\by I.~V.~Evstigneev
\paper Stochastic extremal problems and the strong Markov property of random fields
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 2(260)
\pages 3--41
\mathnet{http://mi.mathnet.ru/umn1800}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940659}
\zmath{https://zbmath.org/?q=an:0717.60060|0664.60053}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43....1E}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 2
\pages 1--49
\crossref{https://doi.org/10.1070/RM1988v043n02ABEH001721}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T149800001}


Linking options:
  • http://mi.mathnet.ru/eng/umn1800
  • http://mi.mathnet.ru/eng/umn/v43/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Greenwood, I. Evstigneev, “A Markov Evolving Random Field and Spliting Random Elements”, Theory Probab Appl, 37:1 (1993), 40  mathnet  crossref  mathscinet  isi
    2. I. Evstigneev, M. Taksar, “Stochastic equilibria on graphs, I”, Journal of Mathematical Economics, 23:5 (1994), 401  crossref
    3. Kimberly K. J. Kinateder, “Corner Markov processes”, J Theoret Probab, 8:3 (1995), 539  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:225
    Full text:77
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019